Some remarks on inequalities that characterize inner product spacesReport as inadecuate

Some remarks on inequalities that characterize inner product spaces - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 15 1992, Issue 1, Pages 31-34

Departamento de Matemáticas, Universidad de Extremadura, Badajoz 06071, Spain

Received 28 November 1990; Revised 11 March 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this paper is to obtain some new characterizations of inner product spaces in the line of the Jordan-von Neumann identity and to make some remarks on similar known characterizations of Day, Delbosco, Rassias and Senechalle, among others.

Author: Javier Alonso



Related documents